# SDR DL72S953685

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Component: 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT LOWER OVERWING EXTERIOR EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACKS EACH SIDE.  RT SIDE CKS NORMAL.  LT SIDE FORWARD TO MCO.
